Lactobacillus gg and Hair lightener poisoning - from FDA reports


Summary

There is no Hair lightener poisoning reported by people who take Lactobacillus gg yet. This review analyzes which people have Hair lightener poisoning with Lactobacillus gg. It is created by eHealthMe based on reports from FDA, and is updated regularly.

What to expect?

If you take Lactobacillus gg and have Hair lightener poisoning, find out what symptoms you could have in 1 year or longer.

You are not alone!

Join a support group for people who take Lactobacillus gg and have Hair lightener poisoning

Personalized health information

On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>

On Jan, 20, 2018

No report is found.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Subscribe to the study: get notified of updates to the study.

Do you have Hair lightener poisoning when taking Lactobacillus gg?

Expand the study to include all drugs with the same ingredients

Hair lightener poisoning and drugs with ingredients of lactobacillus.

Expand the study to include reports from both FDA and eHealthMe

Hair lightener poisoning and Lactobacillus gg from FDA and eHealthMe reports

Lactobacillus Gg

Lactobacillus gg has active ingredients of lactobacillus. (latest outcomes from Lactobacillus gg 12 users)

Hair Lightener Poisoning

Hair lightener poisoning (latest reports from 1 Hair lightener poisoning patients).

Browse all side effects of Lactobacillus gg

a b c d e f g h i j k l m n o p q r s t u v w x y z

Drugs that are associated with Hair lightener poisoning

Hair lightener poisoning

Could your condition cause Hair lightener poisoning

Hair lightener poisoning

Related studies

What would happen?

Forecast new side effects and undetected conditions when you take Lactobacillus gg and have Hair lightener poisoning.